Be Strong. Be Fit.


 
 

Steroid and Testicles Shrinkage

January 15th, 2008 · 1 Comment ·
 
 

doctor-checking-testicles.jpg

Once I spoke to my family doctors asking him about protein supplement and use of steroid. Half jokingly, he said, “I don’t know why you people like to take protein supplement. Don’t torture your body, young man. Girls enlarge their breasts, guys enlarge their penis, now, you people want to enlarge the whole damn body.”

Thought he will explain the effect in scientific manner to me, but did not know that my family doctor also liked to talk cock. (Guess that is the reason I go back to him all this while).

small-stones.JPG

Based on what I heard, steroid use does not cause an increase in penis size (contrary to popular belief), but may cause testicular shrinkage during a cycle.

Number of months later, received an e-mail from my friend. Was directed to a website. Based on the article from that site:

“Anabolic steroids are a synthetic form of testosterone, the male sex hormone that occurs naturally in the body. Testosterone is essentially responsible for masculine features in men, from facial hair to a deepening voice and genital development, which is actually a less desirable effect for anyone who chooses to misuse anabolic steroids whether they’re male or female.

The fact is regular misuse of anabolic steroids carries many serious health risks, and can stop your body from growing properly. Genitally speaking, one such risk in men is testicle shrinkage and reduced sperm rate.”

wilson-basket-balls.jpg

In short, balls get smaller with less barley juice.

In fact, based on what I have researched, yes, abuse of steroids can be harmful. I have no doubt that steroids do have many approved medical uses, but some people have abused it. They usually take many times more than a normal dose. Not only that, but they often taken multiple kinds of steroids.

impotent.JPG

Using steroids for a long time can negatively affect the reproductive system. In males, steroids may lead to impotence, a reduction in the amount of sperm produced in the testicles, and reduced testicle size. As for females who use steroids may have problems with their menstrual cycles because steroids can disrupt the maturation and release of eggs from the ovaries. This disruption can cause long-term problems with fertility.

May be it is time for me to catch up with my family doctor and hear what he has to say.

doctor-cutting-with-saw.JPG

Share-It.jpg
 
 

Email This Post Email This Post

Category: Funny Fitness Experience


If you like this or other articles in this blog, Subscribe to MunFitnessBlog.com today. It is free.
Scroll down to leave a comment. I really want to know what you think.
 
Found what you were looking for? If not, try searching for it below.  
Custom Search
 
1 response so far ↓
Leave a Comment